MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 3107-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during routine follow-up in clinic, device was found to reach eri and premature battery depletion was noted.Device was explanted and replaced.Patient¿s condition was stable.
 
Event or Problem Description
New information received notes that the physician believes that the high lv threshold caused faster battery depletion and battery was normal otherwise.
 
Additional Manufacturer Narrative
Model number should have been 1065t/86 rather than 1056k/86.
 
Additional Manufacturer Narrative
The reported field event of premature battery depletion was not confirmed in the lab.Interrogation of the device revealed the device was above eri when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage and programmed settings.Device was tested on the bench and no anomaly was detected.

Brand Name
PROMOTE CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7608341
Report Number2938836-2018-07957
Device Sequence Number1623580
Product Code NIK
UDI-Device Identifier05414734502221
UDI-Public05414734502221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model Number3107-36
Device Catalogue Number3107-36
Device Lot Number4364120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer06/26/2018
08/01/2018
10/11/2018
Initial Report FDA Received Date06/16/2018
Supplement Report FDA Received Date07/02/2018
08/16/2018
10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient Weight45